# SDR DALA2017122108844

- Difficulty date: December 20, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 45,982 hours, 37,728 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spade Door
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE UPPER LEFT LOCKING SPADE WORN. REMOVED AND REPLACED TAILCONE LATCH PER MM.  OPERATION CHECKS OKAY.
